Full Text: PDF
Received November 12, 2020; Accepted June 18, 2021; Published August 12, 2021
Abstract. In this paper, we study the Cauchy problem of the generalized Navier-Stokes equations in critical Fourier-Besov-Morrey spaces. By using the Fourier localization argument and the Littlewood Paley theory, we obtain global well-posedness results and prove the existence and uniqueness of analytic solutions with small initial data.
How to Cite this Article:
Achraf Azanzal, Chakir Allalou, Adil Abbassi, Well-posedness and analyticity for generalized Navier-Stokes equations in critical Fourier-Besov-Morrey spaces, Journal of Nonlinear Functional Analysis. Vol. 2021 (2021), Article ID 24, pp. 1-14.